Volume 5 (2005)

Download this article
For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

The periodic Floer homology of a Dehn twist

Michael Hutchings and Michael G Sullivan

Algebraic & Geometric Topology 5 (2005) 301–354

DOI: 10.2140/agt.2005.5.301

Forward citations
J A Baldwin, Heegaard Floer homology and genus one, one-boundary component open books, Journal of Topology 1 (2008) 963
V Colin, K Honda, F Laudenbach, On the flux of pseudo-Anosov homeomorphisms, Algebraic & Geometric Topology 8 (2008) 2147
A Cotton-Clay, Symplectic Floer homology of area-preserving surface diffeomorphisms, Geometry & Topology 13 (2009) 2619
M Hutchings, M G Sullivan, Rounding corners of polygons and the embedded contact homology of T³, Geometry & Topology 10 (2006) 169
S Jabuka, T E Mark, Heegaard Floer homology of certain mapping tori, Algebraic & Geometric Topology 4 (2004) 685
C H Taubes, Pseudoholomorphic punctured spheres in R×(S¹×S²): Properties and existence, Geometry & Topology 10 (2006) 785
M Usher, Vortices and a TQFT for Lefschetz fibrations on 4–manifolds, Algebraic & Geometric Topology 6 (2006) 1677